# SDR UPS02839106

- Difficulty date: August 13, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,099 hours, 25,438 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:LNSV NLG BULKHEAD DAMAGED.  TRIMMED OUT DAMAGE ON BULKHEAD IAW REO G08732.  DYE PENETRANT CHECKED FOR CRACKS, NONE NOTED.  FABRICATED NEW STIFFENER, FILLERS, TRIPLER, AND FINGER DOUBLER PER DAC DWG 5615530 & REO G08732.  INSTALLED IAW REO G08732, DC8 SRM 51-1-21, & 51-1-20D.
